skin-hair-icon

High hairfall

I am having acute hairfall. Its been over an year now. I have been applying Minoxidil after consulting a doctor but no visible benefit. My hairline is receding in front and density is decreasing in the middle back of head. Will shaving my hair help at least to arrest the hairfall temporarily? And I think frequent masturbation is increasing hairfall. Is that a possibility?
views-icons 28 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on High hairfall

doctor profile image
Answered
Hi.. you have male pattern hair loss. You need proper treatment to arrest this hair fall. Only applying minoxidil will not help. Masturbation has no affect on hair loss.. consult a hair specialist for doubts and management options
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi. You may be suffering from early onset androgenetic alopecia. Could you send your pictures on follow up chat?! Apart from being genetically predisposed to balding, environmental factors , pollution, stress, junk food and poor diet could cause you to lose hair further. You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Have a good balanced nutritious diet. Your hair density can be restored if you take timely treatment and care of your hair. You may need something more than minoxidil. Prp therapy is possibly a good treatment option.. See a dermatologist near you. Masturbation may have no real effect. It's like saying people who have More sex lose more hair!!! Also does shaving your beard give you a denser beard?! So I don't think shaving your head may make a big difference. But Having short hair does make it easier to apply lotions etc. Hope this helps. Further queries may be sent on private follow up chat. Warm regards. Dr Govind S Mittal.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO